Your Cart

Your cart is empty

Home  >  Volume 3 (1999)

Numerical solution for a non-Boussinesque radiative flow in the Annulus of concentric rotating spheres by Y. M. Aiyesimi. Vol.3, Pages 258-274.
Sale price: $5.00
Quantity:

Numerical solution for a non-Boussinesque radiative flow in the Annulus of concentric rotating spheres

by; Y. M. Aiyesimi,

Department of Mathematics and Computer Science, Federal University of Technology, Minna, Nigeria.

Click here to download abstract
Close
Loading...